Found 2 Documents (Results 1–2)

Contact transformations and their Schwarzian derivatives. (English) Zbl 1093.53084

Morimoto, Tohru (ed.) et al., Lie groups, geometric structures and differential equations—one hundred years after Sophus Lie. Based on the international conference on the occasion of the centennial after the death of Sophus Lie (1842–1899), Kyoto and Nara, Japan, December 1999. Tokyo: Mathematical Society of Japan (ISBN 4-931469-21-3/hbk). Adv. Stud. Pure Math. 37, 337-366 (2002).
MSC:  53D10 58J60

Integrability of contact Schwarzian derivatives and its linearization. (English) Zbl 0979.53088

Mladenov, I. M. (ed.) et al., Proceedings of the international conference on geometry, integrability and quantization, Varna, Bulgaria, September 1-10, 1999. Sofia: Coral Press Scientific Publishing. 225-228 (2000).
MSC:  53D10

Filter Results by …

Year of Publication

Main Field